# SDR SWAA2022070113243

- Difficulty date: May 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191AL BODY FAIRING AT LOWER FUSELAGE 2022-287621 / [01] TOOL USED: CALIPER P/N: 500-464 S/N: 15331926 DUE DATE: 28-SEP-22;[02] TOOL USED HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 28-FEB-23.;[03] TOOL USED SCALE P/N: CL5000; S/N: AE-408753; DUE DATE: 01-APR-23.;[04] TOOL USED: SCALE: P/N: SCA-301 S/N:AE-412124 DUE DATE:14-MAR-23;[05] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 38200035 ; DUE DATE: 08-SEP-22;[06] REPAIRED ACCESS PANEL 191AL BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED.
